On some properties of attractors generated by iterated function systems

Indlekofer, Karl-Heinz and Járai, Antal and Kátai, Imre: On some properties of attractors generated by iterated function systems. Acta scientiarum mathematicarum, (60) 1-2. pp. 411-427. (1995)

[img] Cikk, tanulmány, mű
math_060_numb_001_002_411-427.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 60
Number: 1-2
Page Range: pp. 411-427
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 427. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/15528

Actions (login required)

View Item View Item